MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcp.13810

Медицинская библиотека · British journal of clinical pharmacology · 2018

Nightmares and hallucinations with aprepitant and opium powder: a suspected drug-drug interaction.

Narjoux Grégoire, Clarenne Justine, Azzouz Brahim, Zeller Pauline-Saraï, Slimano Florian, Bouché Olivier

Клинический случайСтатьяПеревод в очереди

Аннотация

Polypharmacy of elderly oncology patients and fragmented medication management are well-known risk factors for drug-drug interactions (DDIs). These interactions can occur among antineoplastic, ongoing chronic treatment(s) and chemotherapy-associated treatments, like antiemetics. Clinically relevant interactions based on enzyme- or transporter-inhibition phenomena of active drugs can increase the frequency of their DDIs. We describe a strongly suspected elderly cancer patient's DDI between aprepitant and opium powder in the context of an irinotecan-based regimen manifested by nightmares and visual hallucinations. We discuss this DDI's hypothetical pharmacological mechanisms and management.

Для цитирования: Narjoux Grégoire, Clarenne Justine, Azzouz Brahim, Zeller Pauline-Saraï, Slimano Florian, Bouché Olivier. Nightmares and hallucinations with aprepitant and opium powder: a suspected drug-drug interaction.. British journal of clinical pharmacology. 2018. DOI: 10.1111/bcp.13810.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.